The Lupus Forum banner
1 - 4 of 4 Posts

·
Loopy dimples :0)
Joined
·
13 Posts
Discussion Starter · #1 ·
well after being so depressed for the past month i went back to bed yesterday at 2 in the afternoon and didnt get up untill 11am this morning i wondered y ive slept so much but getting up and looking in the mirror my eye has dropped and my face is red raw from my rash so i guess the flair up has come out finally lol im at the docs on mon i hope it calms down by then otherwize ill back on steroids i think :worried: but at least i now know why i carnt seems to get any energy or why everything is makeing me cry and why im in so much pain after walking to the shop :sad: well hopefully it will b sorted soon now i know its a flair i just hope it dosent last the 5 years it did b4!
hope u are and ur familys are all well and happy
liss
xxxxx;)
 

·
Registered
Joined
·
7,800 Posts
Hey Liss and ((((((hugs)))))) to you,

I'm glad you're going to the doc soon and that you 'll get this treated.

Hoepfully early treatment will mean that it won't be as severe as last time. If I remember rightly you had stopped all meds. I hate to say this but if you had perhaps stayed at least on plaquenil, it might well have meant that this flare wouldn't have been quite so severe when it came. Plaquenil does alter the disease and reduce the frequency and severity of flares. So, maybe when this flare is over and you reduce meds, think about at the very least keeping on with the plaquenil.

Good luck for Monday and, in the meantime, rest, rest, rest...

:grouphug2:
Katharine
 

·
Loopy dimples :0)
Joined
·
13 Posts
Discussion Starter · #3 ·
thanks huni i will think about it i just carnt go back on steroids id end up in a mental hospital ha ha but i will see about stayin on other treatment :rolleyes:
thankyou for ur support and huggs just wot i needed hehe hoope ur well and happy love liss xxx
 

·
Registered
Joined
·
7,800 Posts
Yep Liss, I'd agree on the steroids :)
Don't worry, plenty of people can't take them at all and your docs should listen to that. However there's also other things that can be tried if the steroids don't work. The baseline is plaquenil and you should stay on that idefinitely. It honestly is a very good, very safe drug. If your flares are long in duration and not controlld by plaquenil (it sounds like they might be) then I'd ask about trying steroid sparing drugs such as imuran etc.

Hang in there and try to be informed, calm and sure of what you do not want. You might be very surprised how much a doc will listen if you are.

Oh and if the doc is not listening, I'd be looking for another one. You just have to balance their knowledge and advice with your fears, remembering that often, they do know best but you must feel you are being listened to.

Katharine
 
1 - 4 of 4 Posts
Top